Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

27 People found this comment helpful

I have been clear of the virus for 5 years. My doctor and I discovered by accident that my taking a .25 mg Xanax when I felt the onset of side affects, stopped the side affects cold. I would take an advil for any pain. Once I was clear of the virus, I was backed off the Xanax. I could not have made it without this help. I was on and off the treatment for 5 years. I was allowed up to 4 Xanax a...

Most voted negative review

3 People found this comment helpful

horrible just horrible

Shared reviews and ratings

Jilly | 65-74 | Female | On medication for 1 to 6 months | Patient
9/1/2019
Condition: Chronic Infection of Genotype 4 Hepatitis C Virus
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I think I have been very lucky - I have taken ribavarin with Zapatier for g4 Hep c and just finished a course of 4 months. Apart from tiredness in the afternoon and odd bouts of tummy problems no side effects Jilly

Report this postFill 3Created with Sketch.
Chryss | 45-54 | Female | On medication for 1 to 6 months | Patient
5/16/2014
Condition: Chronic Hepatitis C
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

I am a genotype 3 and was on trtmnt of interferon plus ribavirin for 4 months. Was suppose to be 6 but had to end early due to very serious side effects which caused me to be hospitalized. I was completely dehydrated even though all I did was sip water all day. It was all I could do. Couldn't eat, very nauseous all the time, bad headaches, depression, couldn't sleep, joint pains, body aches all over, mouth sores, extreme fatigue, low blood counts, and a red, blistered, itchy rash all over my body. Amazingly enough, the virus was UNDETECTABLE in the second week of trtmnt. and stayed that way for the 4 months on the drugs! Unfortunately, it was back within a month of having stopped the treatment. As much as I really want to be rid of this virus for good, I have decided to wait till the new drugs are approved and out on the market. In my opinion, interferon and ribavirin are two very scary drugs.

Report this postFill 3Created with Sketch.
DrJ | 55-64 | Male | On medication for 6 months to less than 1 year | Patient
1/18/2014
Condition: Chronic Hepatitis C
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

This medication is very easy to take but the side effects are serious. I took Riba / interferon / Incivek for Hep C. I had a serious rash for about 2 months. I had horrible anemia and GI side effects the entire time. Had to take anemia treatment starting a few weeks after starting treatment. The treatment worked for me and I remain cured 18 months later - so it was worth it. I'd do it all again but pray that day will never come. I was truly worried that I might not survive treatment.... Its that tough.

Report this postFill 3Created with Sketch.
sywigt | 45-54 | Female | On medication for 6 months to less than 1 year | Patient
8/1/2013
Condition: Chronic Hepatitis C
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I was diagnoised with Hep C (G1)in 2005 and started a 48 wk treatment within 4 months. I took Riboviron and Interferon as well as numerous drugs for the treatment of side affects of the medications. I am now 7 years in remission. The treatment was horrific for me and every week when I saw my doctor I wanted to quit. I'm so thankful for his encouragement to continue the treatment.

Report this postFill 3Created with Sketch.
aamer | 35-44 | Male | On medication for less than 1 month | Patient
4/13/2013
Condition: Chronic Hepatitis C
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

not use yet

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More